# SDR UALA2013040902394

- Difficulty date: April 9, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 73,265 hours, 27,256 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L THRESHOLD LIGHT IS MISSING THE LENS COVER.   LAMP REMOVED REF IPC 33-20-51-002 NEED ITEM 238.  P/N 25-1116-1.  COMPLIED WITH MEL. INF-  :170-4384 IS THE BEZEL ASSY.  REPAIR-  :INSTALLED LAMP AND BEZEL ASSY, OPS CHECKED NORMAL.
